# SDR 2000UALA00032

- Difficulty date: January 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 1,009 hours, 342 cycles
- Engine: Pwa PW4052
- Engine time: 0 hours, 0 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 & 2 Pylons
- Part time: 129,806 hours, 427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALKAROUND NR 1 AND NR 2 AFT STRUT MOUNT BOLT ACCESS PANELS INBOARD SIDE SEVERLY CRACKED WITH 2 PULLED SCREWS EACH PANEL.  PANEL P/N 313T3200-351 AND 352- M615100 F.  CRACKS ON NR 1: 3 IN AND 4 IN; NR 2 ONE CRACK 2 IN.  SIMILAR CONDITION NOTED ON OTHER RECENT 767 DELIVERY.  *S/D*  ACCOMPLISHED INTERIM REPAIR TO SECONDARY STRUCTURE.  ASSIGNED REPETITIVE INSPECTIONS UNTIL PERMANENT REPAIR, WITHIN 400 FLIGHT HOURS.
